Georgian Mathematical Journal, ( ISI ), Volume (25), No (1), Year (2018-3) , Pages (93-107)

Title : ( Operator $m$-convex functions )

Authors: , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

The aim of this paper is to present a comprehensive study of operator $m$-convex functions‎. ‎Let $m\in[0,1]$ and $J=[0,b]$ for some $b\in\mathbb{R}$ or‎ ‎$J=[0,\infty)$‎. ‎A continuous‎ ‎function $\varphi:J\to\mathbb{R}$ is called operator $m$-convex‎ ‎if for any $t\in[0,1]$ and any self-adjoint operators‎ ‎$A‎, ‎B\in \mathbb{B}({\mathscr{H}})$‎, ‎whose spectra are contained in $J$‎, ‎$\varphi\big(tA+m(1-t)B\big)\leq t\varphi(A)+m(1-t)\varphi(B)$‎. ‎We first generalize‎ ‎the celebrated Jensen inequality‎ ‎for continuous $m$-convex functions and Hilbert space operators‎ ‎and then use suitable weight functions to give some weighted refinements of it‎. ‎Introducing the notion of operator $m$-convexity‎, ‎we‎ ‎extend the Choi--Davis--Jensen inequality for operator $m$-convex functions‎.‎We also present an operator version of the Jensen--Mercer‎ ‎inequality for $m$-convex functions and generalize this inequality for‎ ‎operator $m$-convex functions involving continuous fields of operators‎ ‎and unital fields of positive linear mappings‎. ‎Employing the Jensen--Mercer‎ ‎operator inequality for operator $m$-convex functions‎, ‎we construct the‎ ‎$m$-Jensen operator functional and obtain an upper bound for it.

Keywords

, Jensen inequality‎, ‎operator $m$-convex‎, ‎Choi--Davis--Jensen inequality‎, ‎Jensen--Mercer inequality‎, ‎Jensen operator functional
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1068397,
author = { and Sal Moslehian, Mohammad},
title = {Operator $m$-convex functions},
journal = {Georgian Mathematical Journal},
year = {2018},
volume = {25},
number = {1},
month = {March},
issn = {1072-947X},
pages = {93--107},
numpages = {14},
keywords = {Jensen inequality‎; ‎operator $m$-convex‎; ‎Choi--Davis--Jensen inequality‎; ‎Jensen--Mercer inequality‎; ‎Jensen operator functional},
}

[Download]

%0 Journal Article
%T Operator $m$-convex functions
%A
%A Sal Moslehian, Mohammad
%J Georgian Mathematical Journal
%@ 1072-947X
%D 2018

[Download]